MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BOSTON SCIENTIFIC CORPORATION VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number VXAK0041
Medical Device Problem Codes Device-Device Incompatibility (2919); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
During a pulse field ablation (pfa) a faradrive steerable sheath clear and versacross connect access solution for faradrive was selected for use.Pfa af ablation.Right femoral access was obtained using a short 6fr sheath and a 7fr sheath under ultrasound guidance, and heparin was administered.The versacross connect (vcc) pigtail was advanced, followed by exchanging the vcc with dilator over the 6fr sheath.There was difficulty advancing the sheath over the wire, leading to the use of peripheral dilators.The team then switched from the vcc dilator to the fd dilator, which provided some improvement, but advancement was still unsuccessful.Significant bleeding developed at the puncture site, and the first act measured 406 seconds.It was determined that a small arteriole had been punctured and possibly wired, resulting in a likely small vessel tear that was managed with manual pressure.An attempt was made to obtain left femoral vein access, but ultrasound showed the femoral artery positioned above the vein, preventing access.The procedure was aborted, heparin was reversed with protamine, and anesthesia was discontinued with the patient extubated in the ep lab.The patient was admitted for overnight monitoring and hemostasis.The patient was present during the event and experienced bleeding, though the physician did not believe the device or procedure caused or contributed to the complication.A compression device was applied to the right femoral arterial puncture site.The patient required hospital admission beyond standard care and had not yet been discharged, but was expected to fully recover.The procedure was unsuccessful due to the inability to advance the sheath to the heart from either femoral vein.At the time the procedure was cancelled, the patient was under general anesthesia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to the initial mdr in block h6.The reported allegations are not confirmed as the device was not returned and no media has been provided.Dhr/service history review: the dhr for the dilator, 37994334, 37999128, 38045943, 38135682, and 38149384, were reviewed.There was no indication that a deviation or nonconformance associated with the manufacturing process contributed to this event.Additional review is not required.Risk review: a risk review performed for the versacross connect access solution for faradrive device confirmed that the event of vessel trauma, hemorrhage is a known event defined in the product risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the versacross connect access solution for faradrive device is acceptable.Labeling review: the instructions for use were reviewed, and it did not reveal any evidence of device off label use or failure to follow instructions.The ifu mentions: "vessel trauma and hemorrhage".There is no evidence that any updates to the document are required at this time.The information within the event description suggests that the clinical event is anticipated in nature as per the ifu as reported to bsc.At this point, it can be concluded that "known inherent risks of device" use most probably contributed to the events adverse event.Leading potential causes include patient anatomy and physician technique.There is no evidence manufacturing caused or contributed.

Brand Name
VERSACROSS CONNECT ACCESS SOLUTION FOR FARADRIVE
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key25211205
Report Number2124215-2026-26814
Device Sequence Number13380242
Product Code DXF
UDI-Device Identifier00685447019046
UDI-Public(01)00685447019046(17)281118(10)38214149
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0041
Device Catalogue NumberVXAK0041
Device Lot Number0038214149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/24/2026
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown